# SDR R61A201901290128

- Difficulty date: January 29, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 28,136 hours, 22,079 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA CAN'T DISARM R2. DISARMED R2 DOOR AND ADJUSTED GIRT BAR FLOOR PLATES IAW CMM 52-42-22. OPS CHECK GOOD.
